Title: Stable laws and the present value of fixed cash flows
Authors: Goovaerts, Marc ×
De Schepper, A
Vyncke, David
Dhaene, Jan
Kaas, R #
Issue Date: 2003
Series Title: North American Actuarial Journal vol:7 issue:4 pages:32-43
Abstract: In the present contribution, we consider the present value of a series of cash flows under stochastic interest rates and we make use of stable laws to model these interest rates. Just as in some previous papers, we will not try to calculate the exact analytical distribution for the cash-flow, but instead we determine convex upper bounds with an easier structure, and we derive results for the stop-loss premium and distribution of these bounds.
ISSN: 1092-0277
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.